advertisement
Question
Posted by: Sonja | 2008/05/21

Parkisons

My dad is 66 years old, I do not know what to do anymore for him. A very short in site to his history, my mom died from cancer 2.6 years ago. Since then dad has gone down a lot. His medication that he is on is Phamapress (B.P) 1 a day, Puresis 40mg 1 in morning, Ecotrin 8mg twice a day, Pur-Bloka 10mg 3 X a day,
Cinnarizine 10mg 3 X a day Bromazepam 9mg at night.

The symptoms are shakes, muscle stiffness, very very slow movements as well as walking , memory loss, lack of communication, and he looks very depressed and if i mention it then he becomes quiet angry. I am very worried about him. Please advise as to where to from here. ( He is not on a medical aid) We stay on the Kwa Zulu Natal South Coast.

Thank you

Sonja

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sonja
It sounds to me as if he may be developing an early form of Parkinsons disease. Ask your GP to refer him to a neurologist - even if he needs to go to the academic hospital in Durban for an evaluation?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement